# SDR DXTA2025080604491

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 15,724 hours, 11,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT OVER LAVATORY TOILET NOT ILLUMINATING DURING AIRCRAFT POWER ON CHECKLIST. (AOG) AFT EMERGENCY EXIT LIGHT OVER LAVATORY TOILET NOT ILLUMINATING DURING AIRCRAFT POWER ON CHECKLIST FOUND AFT EMERGENCY EXIT LIGHT OVER LAVATORY TOILET NOT CONNECTED. SECCURED CONNOCTOR AS REQUIRED OPS CHECK GOOD. NO DEFECTS NOTED. INFORMED MCC OF FIDNINGS AND THEY REQUESTED TO PROCEED WITH EMER-LIGHTING BATTERY PACK TASK CARD STILL. ALL WORK DONE IN REF TO CE-560 XL AMM 33-50-02
